# SDR SCNA20250602186

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N828SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34413
- Aircraft time: 53,671 hours, 29,675 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WORK ORDER 95748: FWD F/A VISUAL ALERT LIGHT DOES NOT ILLUMINATE DURING LAV SMOKE DETECTOR TEST ( ALERTING SYSTEM (AUDIO/VISUAL); FLIGHT ATTENDANT VISUAL ALERTING SYSTEM ) - RESOLUTION: R/R FWD LAV SMOKE DETECTOR IAW AMM 26-14-01.  OPS CHECK GOOD.  THIS CLEARS MEL 23-19-1-C  MDDR# 131686
